# SDR 08FDEA03922

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6558504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EXT FUSE WING BODY FRG SUPPORT FRAME INTERCOSTAL ASSY INT SURF IS CORRODED BS 773, LBL9- RBL 9, WL 140.  FABRICATED NEW SPLICE PLATE AND INSTALLED, REF BOEING DWG 65-58504.  REMOVED FRAME SUPPORT, REMOVED CORROSION ON SLICE PLATE MATERIAL LOSS 50 PERCENT OUT OF LIMITS.   INSTALLED NEW SPLICE PLATE TO THE FRAME SUPPORT, INSTALLED FRAME SUPPORT AT BS 773, LBL 9-RBL 9, WL 140.  INSTALLED TWO NEW BLOCK AND ROD ASSY ON FRAME SUPPORT   REF SRM 51-30-02 PG 2-15.
